Yanling Han, Tal Yun Ho, Fengyun Fu

DOI Number
First page
Last page


We give a classification of conformal-Weyl manifolds based on the per-spective of semi-symmetric non-metric connections. This research is an extension of a geometrized theory of gravitation and electromagnetism with conformal-Weyl connections.


Weyl manifolds, semi-symmetric projective conformal connection, -type (, ) semi-symmetric non-metric connection, conjugate symmetry, conjugate Ricci symmetry

Full Text:



N. S. Agache and M. R. Chafle: A semi-symmetric non-metric connection on a Riemannian manifold. Indian J. Pure Apple. Math. 23(1992), 399-469.

S. K. Chaubeg and R. H. Ojha: On semi-symmetric non-metric connection. Filomat. 26(2)(2012), 269-275.

P. Erd˝os: On the distribution of the roots of orthogonal polynomials. In: Proceedings of a Conference on Constructive Theory of Functions (G. Alexits, S. B. Steckhin, eds.), Akademiai Kiado, Budapest, 1972, pp. 145–150.

A. Ostrowski: Solution of Equations and Systems of Equations. Academic Press, New York, 1966.

E. B. Saff and R. S. Varga: On incomplete polynomials II. Pacific J. Math. 92 (1981), 161–172.

U. C. De and D. Kamila: On a type of semi-symmetric non-metric connection on a Riemannian manifold. J. Indian Inst. Sci. 75(1995), 707-710.

U. C. De and S. C. Biswas: On a type of semi-symmetric non-metric connection on a Riemannian manifold. Istanbul Univ. Mat.Derg. 55/56(1996/1997), 237-243.

U. C. De and J. Sengupta: On a type of semi-symmetric metric connection on an almost contact metric manifold. Filomat. 14(2000), 33-42.

K. A. Dunn: A Geometric model for scalar-tensor theories of gravitation. Tensor. N. S. 29(1975), 214-216.

G. S. Hall: Weyl manifolds and connections. Journal of Mathematical Physics. 33(7)(1992), 2633-2638.

G. S. Hall and B. M. Haddow: Some remarks on metric and Weyl connections. Journal of Mathematical Physics. 36(10)(1995), 5938-5948.

A. Hayden: Subspaces of a space with torsion. Proc. London. Math. Soc, 34(1932), 27-50.

T. Higa: Weyl manifolds and Einstein-Weyl manifolds. Comm. Math. Univ. Sancti Pauli, 12(2)(1993), 143-159.

T. Imai: Notes on semi-symmetric metric connection. Tensor. N. S, 24(1972), 293-296.

J. P. Jaiswal and R. H. Ojha: Some properties of K-contact Riemannian manifolds admitting a semi-symmetric non-metric connection. Filomat. 24(1) (2010), 9-16.

H. V. Le: Statistical manifolds are statistical models. J. Geom, 84(2005), 83-93.

G. Lyra: ¨Uber eine Modifikation der Riemannschen Geo-metrie. Mathematische Zeitschrift, 54(1)(1951), 52-64.

E. S. Stepanova: Dual symmetric statistical manifolds. J. of Mathematical Sciences. 147(1)(2007), 6507-6509.

I. Suhendro: A new semi-symmetric unified field theory of the classical fields of gravity and electromagnetism. Progress in physics, 4(2007), 47-62.

D. K. Sen and J. R. Vanstone: On Weyl and Lyra manifolds. Journal of Mathematical Physics, 13(7)(1972), 990-993.

F. Unal and A. Uysal: Weyl manifolds with semi-symmetric connection. Mathematical and Computational Applications, 10(3)(2005), 351-358.

H. Weyl: Gravitation und Elektrizit¨at. Sitzungsber. Preuss. Akad. Wiss., 26(1918), 465-478.

M. P. Wojtkowski: On some Weyl manifolds with nonpositive sectional curvature. Proc. Amer. Math. Soc., 133(11)(2005), 3395-3402.

K. Yano: On semi-symmetric metric connection. Rev. Roumanie. Math. Pure Apple.15(1970), 1579-1586.

P. B. Zhao: Some properties of Projective semi-symmetric connections. International Mathematical Forum, 3(7)(2008), 341-347.

P. B. Zhao and L. Jiao: Conformal transformations on Carnot Caratheodory spaces. Nihonkai Mathematical Journal, 17(2)(2006), 181-209.

P. B. Zhao and H. Z. Song: An invariant of the projective Semi-symmetric connection. Chin. Quart. J. of Math., 16(4)(2001), 49-54.

P. B. Zhao, H. Z. Song and X. P. Yang: Some invariant properties of semi-symmetric metric recurrent connections and curvature tensor expressions. Chin. Quart. J. of Math., 19(4)(2004), 355-361.


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)